Mental health issues
If this is your first visit, check out the community guide. You will have to Join us or Sign in before you can post.

Sertraline and insomnia

MichyhMichyh Member Posts: 42 Connected

Hello lovelies.

I have now been in sertraline for 10 days so just over a week.

apart from the nausea through the day I have kinda felt a bit better. But last night I had a episode, which has left me not feel great today. But also since being on the meds I can’t fall asleep even though I dog tried, I have tried the breathing, added A extra long walk to help get to sleep, pink noise, all shorts of music and nothing has helped my mind to which off and go to sleep. Which brought on last nights episode.

will this insomnia go away or should I call my doc? How will they know if they need to increase my meds ?


many thanks,

Have a blessed day.  

Replies

  • janer1967janer1967 Member Posts: 9,113 Disability Gamechanger
    Hi and welcome to the community.

    You need to contact you GP, we are not medically trained and unable to give out any medical advice

    Have you read the leaflet with the meds to see what ther side effects are maybe this is one of of the side effects.

    Hope tyou get it sorted 
  • Chloe_ScopeChloe_Scope Scope Posts: 10,652 Disability Gamechanger
    Hi @Michyh, it can take your body a few weeks to fully adjust to new medications. However, if you are worried then contact your GP.

    I hope you are feeling okay today. :)
    Community Partner
    Scope

    Tell us what you think?
    Complete our feedback form to help us to improve your community.
Sign in or join us to comment.